# SDR DXTA2023121810350

- Difficulty date: December 16, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Make and model: Cessna 680A
- Aircraft serial: 680A0214
- Aircraft time: 4,502 hours, 2,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT AT PEDESTAL OF LAV INOP.  CLEANED CONNECTION OF EMERGENCY EXIT LIGHT AT PEDESTAL OF LAV. OPS CHECK GOOD IAW 33-00-00
